# SDR VNAA202302131112

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 19,631 hours, 17,704 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NP13932114
- Part serial: 16102H7623
- Condition: Cracked
- Location: 200
- Part time: 13,331 hours, 11,841 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FO'S WINDSHIELD HEAT ARCED AND WINDSHIELD CRACKED / REMOVED WINDSHIELD IAW CRJ 900 AMM 56-11-01-000-801-A01-PSA. REPAIRED DETACHED NUT PLATE IAW CRJ 900 SRM 51-45-00-001-001. INSTALLED RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-400-801-PSA. OPS AND LEAK CHECK GOOD.
